A lot of the articles and questions on normal/abnormal vaginal discharge address people who are not on hormonal birth control, but I'm wondering about discharge and the pill. When you're on the pill, should you expect to see a cycle with changes in discharge levels throughout the month? (Excluding spotting or color changes around the withdrawal bleed.)
Obviously, you might see all kinds of things the first few months as your body adjusts to the pill, but what about later on, once your body has acclimated?
Posts: 42 | From: UK | Registered: Jun 2011
| IP: Logged |
Vaginal discharges aren't just about fertility, but also about how the vagina cleans itself and keeps its environment in balance. To boot, hormonal methods change the hormonal cycles and levels in your body, they don't eradicate them.
So, yes, you're still going to see discharges when using the pill, and they won't look the same every day.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 66637 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.